A limit theorem for stochastic initial value problems with multiscales

Research output: Contribution to journalArticle

Abstract

In this paper we deal with stochastic initial value problems which have three different scales of variations represented by a small parameter. We obtain a limit theorem of KHASMINSKII type on an asymptotically unbounded interval in a framework based on separable Banach spaces and evolution operators. The expectations of random propagators are approximated by a backward propagator solving a final value problem as the small parameter vanishes. This result can be applied to diffusion effects caused by multiple wave scattering in random media.

Original languageEnglish
Pages (from-to)473-474
Number of pages2
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume76
Issue numberSUPPL. 3
Publication statusPublished - 1996 Dec 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics

Cite this